MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number M001195440
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of breast cancer and lever mets (liver metastases?) was admitted for a yttrium-90 radioembolization mapping and therapy.After opening the boston scientific direxion¿ hi-flo¿ torquable microcatheter, it was observed that the silver covering was missing on part of the catheter, with a separation.The faulty torquable microcatheter was not used on the patient.A replacement was used without a problem.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12031481
Report Number12031481
Device Sequence Number14343669
Product Code KRA
UDI-Device Identifier08714729839514
UDI-Public(01)08714729839514(17)220928(10)26089461
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/15/2021
Report Date (Section F) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195440
Device Lot Number26089461
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA06/15/2021